# SDR SWIA202053744

- Difficulty date: September 27, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.00+128-FS 559.00 LBL 9 FLOOR SEAT TRACK HAS SEVERAL AREAS OF CORROSION/GOUGES, MARKED.  C-CHECK RO 10/29/2020.  REPLACED CORRODED LBL 9 SEAT TRACK BETWEEN FS 409.00+128-FS 559.00, REF CRJ200 AMM.
